Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A nonaveraging set of integers with a large sum of reciprocals

Author: J. Wróblewski
Journal: Math. Comp. 43 (1984), 261-262
MSC: Primary 11B25
MathSciNet review: 744935
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A set of integers is constructed with no three elements in arithmetic progression and with a rather large sum of reciprocals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B25

Retrieve articles in all journals with MSC: 11B25

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society